skin-hair-icon
Uneven skin tone
I have this skin problem from near about 2-3 years it gets well when I take medicine but again comes when I stop taking medicine I want to have a complete solution to this.
46 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Nothing can be said until I can examine you..Please upload photos or come for a consult. Uneven skin tone can be because of tanning or pigmentary demarcation lines.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.